Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Infinitesimal presentations
of the Torelli groups

Author: Richard Hain
Journal: J. Amer. Math. Soc. 10 (1997), 597-651
MSC (1991): Primary 14G15, 57M99; Secondary 20F99
MathSciNet review: 1431828
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14G15, 57M99, 20F99

Retrieve articles in all journals with MSC (1991): 14G15, 57M99, 20F99

Additional Information

Richard Hain
Affiliation: Department of Mathematics, Duke University, Durham, North Carolina 27708-0320

PII: S 0894-0347(97)00235-X
Keywords: Mapping class groups, moduli spaces of curves, Malcev completion, Hodge theory
Received by editor(s): June 1, 1996
Received by editor(s) in revised form: February 3, 1997
Additional Notes: This work was supported in part by grants from the National Science Foundation.
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia